Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 56, NWS Tallahassee, FL

April 23, 20089 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 23, 2008, 3:12 AM CDT for 9 counties in Florida. It took effect at Apr 23, 2008, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2008, 3:12 AM CDT (08:12 UTC)
In effect from
Apr 23, 2008, 1:00 PM CDT
Expired
Apr 23, 2008, 7:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 58 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2535 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 230812
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
412 AM EDT WED APR 23 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THIS
AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE DUE TO EXPECTED
LOW RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION
INDICES ABOVE 75...

.DISCUSSION...HIGH PRESSURE TO OUR NORTH WILL CONTINUE TO SUPPLY
THE AREA WITH WARM AND DRY CONDITIONS TODAY. THE DRY LOW LEVEL
AIR WILL COMBINE WITH WARM AFTERNOON TEMPERATURES IN THE 80S TO
PRODUCE UP TO THREE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT
ACROSS THE EASTERN FLORIDA PANHANDLE. THESE LOW RELATIVE 
HUMIDITY VALUES WILL COMBINE WITH DISPERSION INDICES ABOVE 75
TO PRODUCE THE RED FLAG CONDITIONS.

FLZ007-009>014-232015-
/O.NEW.KTAE.FW.W.0056.080423T1800Z-080423T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-
312 AM CDT WED APR 23 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT THIS
AFTERNOON DUE TO EXPECTED LOW RELATIVE HUMIDITY BELOW 35 PERCENT
COMBINED WITH DISPERSION INDICES ABOVE 75... .

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...AND HIGH DISPERSION INDICES WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

14-MROCZKA
3 follow-up statements
000 
WWUS82 KTAE 231826
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
226 PM EDT WED APR 23 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THIS
AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE
BIG BEND DUE TO EXPECTED LOW RELATIVE HUMIDITY BELOW 35 PERCENT
COMBINED WITH DISPERSION INDICES ABOVE 75...

.DISCUSSION...HIGH PRESSURE TO OUR NORTH WILL CONTINUE TO SUPPLY
THE AREA WITH WARM AND DRY CONDITIONS THIS AFTERNOON. THE DRY
LOW-LEVEL AIR WILL COMBINE WITH WARM AFTERNOON TEMPERATURES IN
THE 80S TO PRODUCE UP TO THREE TO FOUR HOURS HOURS OF RELATIVE
HUMIDITY BELOW 35 PERCENT ACROSS THE EASTERN FLORIDA PANHANDLE.
THESE LOW RELATIVE HUMIDITY VALUES WILL COMBINE WITH DISPERSION
INDICES ABOVE 75 TO PRODUCE THE RED FLAG CONDITIONS.

FLZ016-017-026-240000-
/O.EXB.KTAE.FW.W.0056.000000T0000Z-080424T0000Z/
GADSDEN-LEON-LIBERTY-
226 PM EDT WED APR 23 2008

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND HIGH DISPERSION INDICES WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

FLZ007-009>014-240000-
/O.EXT.KTAE.FW.W.0056.000000T0000Z-080424T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-
126 PM CDT WED APR 23 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND HIGH DISPERSION INDICES WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$
000 
WWUS82 KTAE 231924
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
324 PM EDT WED APR 23 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT/7 PM CST THIS
AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE
BIG BEND DUE TO EXPECTED LOW RELATIVE HUMIDITY BELOW 35 PERCENT
COMBINED WITH DISPERSION INDICES ABOVE 75...

...FIRE WEATHER WATCH NOW IN EFFECT FROM 2 PM EDT/1PM CST TO 7 PM
EDT/6 PM CDT THURSDAY AFTERNOON FOR THE INLAND PORTIONS OF THE
EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LOW
RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION
INDICES ABOVE 75...

.DISCUSSION...HIGH PRESSURE RIDGE WILL CONTINUE TO BUILD ACROSS
THE REGION WITH LIGHT TO MODERATE NORTHEAST WINDS. ALTHOUGH
DURATIONS OF FOUR HOURS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT
WILL NOT BE MET...THE COMBINATION OF HIGH DISPERSIONS ABOVE 75 AND
AT LEAST ONE HOUR OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL LEAD
TO RED FLAG CONDITIONS ONCE AGAIN TOMORROW AFTERNOON. INCREASING
LOW- LEVEL MOISTURE INTO THE WEEKEND SHOULD KEEP OUR AREA ABOVE
CRITICAL THRESHOLDS FRIDAY THROUGH SUNDAY.

FLZ007-009>011-013-016-017-026-240000-
/O.NEW.KTAE.FW.A.0051.080424T1800Z-080424T2300Z/
/O.CON.KTAE.FW.W.0056.000000T0000Z-080424T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
324 PM EDT WED APR 23 2008 /224 PM CDT WED APR 23 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-014-240000-
/O.CON.KTAE.FW.W.0056.000000T0000Z-080424T0000Z/
BAY-GULF-
224 PM CDT WED APR 23 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS82 KTAE 240003
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
803 PM EDT WED APR 23 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 2 PM EDT /1 PM CST/
TO 7 PM EDT /6 PM CDT/ THURSDAY FOR THE INLAND PORTIONS OF THE
EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND DUE TO POSSIBLE
LOW RELATIVE HUMIDITY VALUES BELOW 35 PERCENT COMBINED WITH
DISPERSION INDICES ABOVE 75...

.DISCUSSION...A HIGH PRESSURE RIDGE WILL CONTINUE TO BUILD ACROSS
THE REGION WITH LIGHT TO MODERATE NORTHEAST WINDS. ALTHOUGH
DURATIONS OF FOUR HOURS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT
WILL NOT BE MET...THE COMBINATION OF HIGH DISPERSIONS ABOVE
75 AND AT LEAST ONE HOUR OF RELATIVE HUMIDITY BELOW 35 PERCENT
WILL LEAD TO RED FLAG CONDITIONS ONCE AGAIN ON THURSDAY. INCREASING
LOW LEVEL MOISTURE INTO THE WEEKEND SHOULD KEEP OUR AREA ABOVE
CRITICAL THRESHOLDS FRIDAY THROUGH SUNDAY.

FLZ007-009>011-013-016-017-026-241130-
/O.EXP.KTAE.FW.W.0056.000000T0000Z-080424T0000Z/
/O.CON.KTAE.FW.A.0051.080424T1800Z-080424T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
803 PM EDT WED APR 23 2008 /703 PM CDT WED APR 23 2008/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING THAT WAS IN EFFECT FOR WEDNESDAY HAS EXPIRED.
A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ012-014-240115-
/O.EXP.KTAE.FW.W.0056.000000T0000Z-080424T0000Z/
BAY-GULF-
703 PM CDT WED APR 23 2008

...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING THAT WAS IN EFFECT FOR WEDNESDAY HAS EXPIRED.

$$

38-GODSEY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 23, 2:25 AM CDT, 47 minutes earlier.

Area forecast discussion, Apr 23, 2:25 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
325 AM EDT WED APR 23 2008

.SHORT TERM (TODAY THROUGH FRIDAY)...TALLAHASSEE CWA IS CURRENTLY
BETWEEN DEEP LAYERED LOW PRESSURE OFF THE FLORIDA EAST COAST AND
UPPER RIDGE OVER THE LOWER MISSISSIPPI VALLEY. SFC HIGH PRESSURE
CENTERED OVER THE MID ATLANTIC HAS WEDGED DOWN THE APPALACHIANS INTO
THE FORECAST AREA. OVERALL PATTERN WILL SLOWLY EVOLVE OVER THE NEXT
THREE DAYS.

EXPECT TODAY TO BE NEAR CARBON COPY OF TUESDAY WITH NORTH TO
NORTHEASTERLY LOW LEVEL FLOW. ONLY DIFFERENCE WILL BE SLIGHT
INCREASE IN LOW LEVEL MOISTURE OVER EASTERN PORTIONS OF CWA. THIS
SHOULD KEEP TEMPS WARM WITH HIGHS RISING INTO THE MID 80S. CU FIELD
TO BE A LITTLE HEALTHIER TODAY OVER EASTERN ZONES...BUT STILL ONLY
PARTLY CLOUDY AT WORST. SEABREEZE EXPECTED TO BE KEPT AT BAY ONCE
AGAIN TODAY WITH THE SOLID OFFSHORE FLOW. THIS WILL ALLOW WARM MAX
TEMPS TO PUSH ALL THE WAY TO THE COAST.

UPPER FLOW BECOMES A BIT MORE CONVOLUTED BY THURSDAY WITH UPPER
LOW CONTINUING TO MOVE EAST AWAY FROM THE AREA AND UPPER RIDGE
SLIDING EAST BUT WEAKENING. LOW LEVEL FLOW WILL COME AROUND TO THE
EAST WHICH SHOULD INCREASE MOISTURE A BIT MORE ACROSS THE
AREA...BUT NOT ENOUGH TO GENERATE ANY SHOWERS.

LOW LEVEL FLOW CONTINUES TO VEER AROUND TO THE SOUTHEAST BY FRIDAY
AFTERNOON...FURTHER INCREASING LOW LEVEL MOISTURE. WEAK SHORTWAVE
PASSING NORTH OF THE AREA MAY PROVIDE ENOUGH LIFT TO KICK OFF
ISOLATED THUNDERSTORMS OVER THE WESTERN ZONES. ATTM...DO NOT
ANTICIPATE ENOUGH FORCING OVER THE EASTERN HALF FOR ANY SHOWERS.
INCREASE IN LOW LEVEL MOISTURE WILL BE ENOUGH TO DROP MAX TEMPS A
DEGREE OR TWO BY FRIDAY...WITH LOW 80S EXPECTED RATHER THAN MID 80S.

.LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)...GLOBAL MODELS HAVE
FINALLY COME INTO FAIRLY GOOD AGREEMENT WITH THE SYNOPTIC PATTERN
OVER THE WEEKEND INTO THE BEGINNING OF NEXT WEEK. WE START
SATURDAY OFF WITH THE UPPER RIDGE ACROSS THE SOUTHEAST ESSENTIAL
GONE AND MORE OR LESS ZONAL FLOW ALONG THE GULF COAST. TYPICAL
SPRINGTIME PATTERN WITH SURFACE HIGH PRESSURE CENTERED OFF THE
SOUTHEAST COAST AND RIDGING BACK OVER OUR AREA. COMPLEX MID/UPPER
LEVEL TROUGH WILL BE EVOLVING ACROSS THE NORTH-CENTRAL U.S. WITH
TWO POTENT SHORTWAVES EMBEDDED WITHIN THE FLOW. THE FIRST ROTATES
NORTH INTO AND CLOSES OFF OVER THE GREAT LAKES DURING THE DAY.
SURFACE LOW PRESSURE ASSOCIATED WITH THIS FEATURE PUSHES NORTH
INTO ONTARIO. TRAILING COLD FRONT FROM THIS LOW DOWN THE SPINE OF
THE APPALACHIANS TO THE NORTH-CENTRAL GULF COAST WILL SIMPLY RUN
OUT OF GAS JUST TO OUR NORTH AS THE SURFACE RIDGE HOLD TIGHT. MAY
STILL SEE A FEW SCATTERED SHOWERS/TSTORMS SATURDAY AFTERNOON AS
MOISTURE LEVELS WILL BE HIGH ACROSS THE AREA COMBINED WITH SOME
LIMITED LIFT ALONG THE BOUNDARY AND ALONG SEA-BREEZE CIRCULATIONS.

THE UPPER LEVEL TROUGH OVER THE CENTRAL U.S. CONTINUES TO EVOLVE
SUNDAY WITH A SERIES OF SHORTWAVES ROTATING DOWN AND AROUND THE
WESTERN AND SOUTHERN PERIPHERY. ECMWF/GFS BOTH SHOWING ENOUGH
PHASING OF THIS ENERGY TO AMPLIFY THE TROUGH INTO THE SOUTHERN
PLAINS/SOUTHERN MS VALLEY BY SUNDAY EVENING. SURFACE LOW PRESSURE
ASSOCIATED WITH THE TROUGH INTENSIFIES OVER THE TN/OH VALLEYS SUNDAY
NIGHT BEFORE REACHING THE EASTERN GREAT LAKES ON MONDAY. TRAILING
COLD FRONT FROM THIS LOW WILL BE MUCH STRONGER THAN ITS PREDECESSOR
AND HAVE SIGNIFICANTLY MORE UPPER LEVEL SUPPORT TO PUSH EASTWARD
THROUGH THE FORECAST AREA. MID-LEVEL SHORTWAVE AND SURFACE FRONT
EXPECTED TO SWEEP THROUGH THE AREA DURING THE DAY MONDAY WITH A
POTENTIAL ROUND OF SHOWERS/TSTORMS...AND THEN EXIT THE SOUTHEAST
COAST MONDAY NIGHT. ECMWF AND GFS BOTH SHOWING A CLEAN FRONTAL
PASSAGE WITH STRONG CONTINENTAL HIGH PRESSURE AND COOLER
TEMPERATURES BUILDING OVERHEAD BY TUESDAY MORNING.

SOLUTIONS BEGIN TO DIVERGE WEDNESDAY WITH THE GFS RETURNING THE AREA
QUICKLY TO NEAR CLIMO CONDITIONS AND THE ECMWF DEVELOPING A VERY
LARGE CUTOFF LOW OVER THE EASTERN U.S. LARGE CUTOFFS ARE CERTAINLY
NOT OUT OF THE NORM DURING THIS TIME OF YEAR...HOWEVER RUNNING THE
FORECAST CLOSER TO THE GFS/MEX NUMBERS THIS FAR OUT IN TIME MAKES A
BIT MORE SENSE UNTIL A BETTER CONSENSUS BECOMES APPARENT.

IN TERMS OF TEMPERATURES...EXPECTING NEAR TO SLIGHTLY ABOVE CLIMO
TEMPS FOR SATURDAY INTO SUNDAY. COLD FRONTAL PASSAGE FOLLOWED
BY STRONG SURFACE HIGH WILL LIKELY RESULT TEMPERATURES FALLING A BIT
BELOW NORMAL FOR MONDAY NIGHT THROUGH TUESDAY NIGHT WITH A
MODERATING TREND THEREAFTER.

&&

.AVIATION...GENERAL VFR CONDITIONS EXPECTED THROUGH THE MORNING
HOURS WITH SOME FEW-SCT CIRRUS FROM KDHN TO KPFN AND KTLH
ASSOCIATED WITH CONVECTION WELL TO THE WEST. MAY SEE JUST A BIT OF
GROUND FOG FROM KTLH TO KVLD TOWARD SUNRISE AND HAVE ADDED A BRIEF
TEMPO FOR MVFR VIS AT THESE TWO TERMINALS. NORTHEAST WINDS WILL
INCREASE LATER WEDNESDAY MORNING INTO THE AFTERNOON REACHING 10-15
KNOTS. INCREASING MOISTURE OFF THE ATLANTIC WILL PROMOTE A MUCH
MORE DEFINED CU FIELD THAN HAS BEEN SEE THE PAST FEW DAYS.
TERMINALS FROM ABY TO KVLD AND KTLH MAY SEE ENOUGH CU DEVELOPMENT
FOR SKIES TO BECOME BKN DURING THE MID-LATE AFTERNOON. WITH THE
HEALTHY NE FLOW...KPFN WILL LIKELY NOT SEE SEA BREEZE CIRCULATIONS
TURN FLOW AROUND TO THE SOUTHWEST UNTIL LATE IN THE AFTERNOON...IF
IT OCCURS AT ALL. CU FIELD DISSIPATES WITH THE SETTING SUN
WEDNESDAY EVENING. WITH THE CONTINUED MOIST EASTERLY FLOW INTO
WEDNESDAY NIGHT...WILL HAVE TO WATCH THE POTENTIAL FOR SOME LOWER
CLOUDS TO SNEAK BACK INTO THE FORECAST FOR THE EASTERN TERMINALS.

&&

.MARINE...OVERALL WEAK PRESSURE PATTERN WILL KEEP WINDS LIGHT OVER
THE WATERS FOR THE MOST PART. EXCEPTIONS WILL BE DURING THE
OVERNIGHT HOURS...WHERE NORTHEASTERLY TO EASTERLY SURGES ARE
ANTICIPATED THE NEXT TWO NIGHTS. EXPECT WINDS SPEEDS TO APPROACH
EXERCISE CAUTION CRITERIA EACH NIGHT...ESPECIALLY OVER THE EASTERN
MARINE ZONES. DAYTIME WINDS SHOULD BE TAME. VERY LITTLE SEABREEZE
EXPECTED NEARSHORE TODAY...WITH A BETTER CHANCES FOR ONSHORE
NEARSHORE FLOW THURSDAY AFTERNOON.

&&

.FIRE WEATHER...SURFACE HIGH PRESSURE TO OUR NORTH CONTINUES TO
SUPPLY THE FORECAST AREA WITH WARM AND DRY CONDITIONS THROUGH
THURSDAY. NORTHEAST FLOW WILL ALLOW A BIT MORE MOISTURE INTO OUR
EASTERN AREAS TODAY HELPING TO KEEP RH VALUES ABOVE CRITICAL
LEVELS. WILL HOIST A RED FLAG WARNING FOR THE EASTERN FLORIDA
PANHANDLE FOR A COMBINATION OF AROUND 2 HOURS OF RH BETWEEN 30 AND
35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75. GOING TO BE
A CLOSE CALL FOR PORTIONS OF THE EASTERN FL PANHANDLE AGAIN ON
THURSDAY AFTERNOON...HOWEVER CONFIDENCE IS NOT HIGH AT THIS TIME
AND WILL ALLOW THE NEXT SHIFT TO TAKE ANOTHER LOOK. AS THE SURFACE
HIGH SLIPS OFF THE SOUTHEAST COAST FRIDAY INTO SATURDAY IT WILL
ALLOW A MORE SOUTHERLY FLOW AND HIGHER LOW LEVEL MOISTURE. THE
HIGHER MOISTURE WILL HELP KEEP RH VALUES ABOVE CRITICAL LEVELS FOR
ALL AREAS INTO THE UPCOMING WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  84  59  84  60  83 /   0   0  10  10  10
PANAMA CITY  84  63  80  65  77 /   0   0  10  10  20
DOTHAN       85  60  83  62  83 /   0   0  10  10  20
ALBANY       83  60  84  61  83 /   0   0  10  10  10
VALDOSTA     83  57  83  59  83 /   0   0  10  10  10
CROSS CITY   85  58  83  60  83 /   0   0  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM TO 6 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...GULF...HOLMES...INLAND
     WALTON...JACKSON...WASHINGTON.

GM...NONE.
&&

SHORT TERM/MARINE...CAMP
LONG TERM/FIRE WX/AVIATION...MROCZKA
Hazardous weather outlook, Apr 22, 3:25 AM CDT, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 AM EDT TUE APR 22 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-230900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
425 AM EDT TUE APR 22 2008 /325 AM CDT TUE APR 22 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

WARM AFTERNOON TEMPERATURES AND DRY LOW LEVEL AIR WILL RESULT
IN AN EXTENDED PERIOD OF LOW RELATIVE HUMIDITY THIS AFTERNOON
AND EARLY EVENING. THE LOW RELATIVE HUMIDITY WILL ENHANCE
WILDFIRE GROWTH POTENTIAL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AS MOISTURE LEVELS INCREASE LATER THIS WEEK INTO THE WEEKEND
PERIOD...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
BECOME POSSIBLE...MAINLY DURING THE AFTERNOON AND EARLY EVENING
HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH AT LEAST THURSDAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 2:24 PM CDTFire Weather WatchTAECalhoun, Gadsden, Holmes, Jackson, Leon, Walton and 1 more13 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.